Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 19, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 4, 2022, 3:14 AM EST for Gilmer County, Georgia. It took effect at Feb 4, 2022, 3:48 AM EST. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2022, 3:14 AM EST (08:14 UTC)
- In effect from
- Feb 4, 2022, 3:48 AM EST
- Expired
- Feb 4, 2022, 9:41 AM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gilmer County, GA
The radar
The Northeast Alabama radar (KHTX), 145 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coosawattee River near Ellijay (ELIG1). The gauge peaked at 8.26 ft at Feb 4, 2022, 6:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02380500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
823
WGUS42 KFFC 040814
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
314 AM EST Fri Feb 4 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Coosawattee River near Ellijay affecting Gilmer County.
For the Coosawattee River Basin...including Ellijay...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC123-041630-
/O.NEW.KFFC.FL.W.0019.220204T0848Z-220204T1620Z/
/ELIG1.1.ER.220204T0848Z.220204T1000Z.220204T1019Z.UU/
314 AM EST Fri Feb 4 2022
...FLOOD WARNING IN EFFECT UNTIL LATE THIS MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Coosawattee River near Ellijay.
* WHEN...Until late this morning.
* IMPACTS...At 8 feet, Flood Stage is reached and minor flooding
begins upstream and downstream from the gage off Legion Road. Some
flooding will begin in low spots along the walking trail of the
Harold Hefner River Park and in the parking lot of the American
Legion Post 82 on Legion Road.
* ADDITIONAL DETAILS...
- At 2:45 AM EST Friday the stage was 7.8 feet.
- Forecast...The river is expected to rise above flood stage
early this morning to a crest of 8.1 feet early this morning.
It will then fall below flood stage early this morning.
- Flood stage is 8 feet.
- Flood History...This crest compares to a previous crest of
8.2 feet on 02/17/1942.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3469 8457 3470 8452 3472 8449 3471 8446
3465 8448 3464 8457
$$2 follow-up statements
382
WGUS82 KFFC 040921
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
421 AM EST Fri Feb 4 2022
...The Flood Warning continues for the following rivers in Georgia...
Coosawattee River near Ellijay affecting Gilmer County.
For the Coosawattee River Basin...including Ellijay...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC123-041630-
/O.CON.KFFC.FL.W.0019.000000T0000Z-220204T1620Z/
/ELIG1.1.ER.220204T0833Z.220204T1000Z.220204T1019Z.UU/
421 AM EST Fri Feb 4 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Coosawattee River near Ellijay.
* WHEN...Until late this morning.
* IMPACTS...At 8 feet, Flood Stage is reached and minor flooding
begins upstream and downstream from the gage off Legion Road. Some
flooding will begin in low spots along the walking trail of the
Harold Hefner River Park and in the parking lot of the American
Legion Post 82 on Legion Road.
* ADDITIONAL DETAILS...
- At 3:45 AM EST Friday the stage was 8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 3:45 AM EST Friday was 8 feet.
- Forecast...The river is expected to fall below flood stage
early this morning and continue falling to 5.7 feet tomorrow
morning.
- Flood stage is 8 feet.
- Flood History...This crest compares to a previous crest of
8.2 feet on 02/17/1942.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3469 8457 3470 8452 3472 8449 3471 8446
3465 8448 3464 8457
$$659
WGUS82 KFFC 041441
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
941 AM EST Fri Feb 4 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Coosawattee River near Ellijay affecting Gilmer County.
GAC123-041545-
/O.CAN.KFFC.FL.W.0019.000000T0000Z-220204T1441Z/
/ELIG1.1.ER.220204T0833Z.220204T1130Z.220204T1249Z.UU/
941 AM EST Fri Feb 4 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Coosawattee River near Ellijay.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Friday the stage was 7.7 feet and falling.
- Forecast...The river is expected to fall to 5.6 feet this
afternoon.
&&
LAT...LON 3469 8457 3470 8452 3472 8449 3471 8446
3465 8448 3464 8457
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 1:12 AM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Feb 4, 1:12 AM EST, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 112 AM EST Fri Feb 4 2022 .UPDATE... Have extended Flood Watch south and east, continue to expect one to two inches of rainfall with locally higher amounts expected. && .PREV DISCUSSION... /Issued 303 PM EST Thu Feb 3 2022/ .Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Friday Night/... The first round of showers ahead of the main frontal boundary is making its way across north and central Georgia at this time. As these showers push eastward, model guidance is in good agreement that a brief lull in rainfall is anticipated before the main line starts to move through northwest Georgia this afternoon. This line will ultimately progress eastward through the forecast area tonight into tomorrow evening. The primary threat with this system will be the flooding potential from excessive rainfall thanks to PWATS exceeding 1.5". This has merited a Flood Watch for locations primarily along and north of I-85. QPF through tomorrow night is anticipated to be between 1-2" with locally higher amounts of up to 4" possible especially in areas of higher elevations. Warm temperatures and dewpoints will be in place ahead of the front due to southerly surface flow that will increase the chances for thunderstorms embedded along the frontal boundary. A low-level jet and wind shear could result in some thunderstorms producing gusty winds. The greatest chance for thunderstorms along and north of the I-85 corridor appear to be this evening and into the early morning hours Friday. The risk of thunderstorms return tomorrow afternoon and early evening for locations along an axis between Columbus, Macon, and Augusta as the front continues to push eastward. Southerly winds will swing to northwesterly behind the front, gusting up to 20kts through tomorrow morning. KAL LONG TERM /Saturday through Thursday/... Picking up on Saturday, long wave trough and associated front are pushing out of the area along the eastern seaboard, reinforced by a mid lvl shortwave pulsing and pushing the system. What does that mean for the long term? PoPs have trended downward, with just mid- range Slight Chance PoPs coming across the far SE portion of the CWA through Monday as disturbances move through the mid-lvl SWly flow with wrap-around precip from developing surface low off the coast of GA/SC. Pattern change comes on Monday night through Tuesday night as digging trough over the southern Plain ejects eastward, shunting out residual moisture and the surface low off the coast, with a broad surface high sinking down over the Tennessee River Valley. That sets the stage for a dry rest of the long term period as CWA remains under quasi-zonal flow aloft with aforementioned surface high remaining dominant through the extended. Morgan && .AVIATION... 06Z Update... CIGs will bounce up and down between IFR/MVFR as convection moves through the area this morning...expect improvement as SHRA ends after 14Z...with MVFR after 22-24Z. Southwest to west winds near 10kts with gusts 20-25kts expected. //ATL Confidence...06Z Update... Medium confidence on CIGs. Medium to high confidence on weather and winds. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 61 31 51 28 / 80 20 0 5 Atlanta 56 28 47 30 / 70 10 0 5 Blairsville 53 21 45 24 / 50 5 0 5 Cartersville 50 25 45 28 / 40 5 0 5 Columbus 61 31 52 32 / 80 40 0 5 Gainesville 58 29 48 29 / 70 5 0 5 Macon 66 33 55 31 / 90 50 5 5 Rome 50 26 47 27 / 30 0 0 5 Peachtree City 58 27 48 29 / 70 20 0 5 Vidalia 72 39 55 36 / 80 90 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 PM EST this afternoon for the following zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa... Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Gwinnett...Hall...Haralson...Harris...Heard...Henry... Jackson...Lamar...Lumpkin...Meriwether...Murray...Muscogee... Newton...North Fulton...Paulding...Pickens...Pike...Polk... Rockdale...South Fulton...Spalding...Talbot...Towns...Troup... Union...Upson...Walker...Walton...White...Whitfield. && SHORT TERM...Atwell LONG TERM....Morgan AVIATION...Atwell
Hazardous weather outlook, Feb 3, 3:19 PM EST, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 319 PM EST Thu Feb 3 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-042030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 319 PM EST Thu Feb 3 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Flood Watch remains in effect for portions of north and west Georgia, roughly along and north of the I-85 corridor, this afternoon and tonight. Periods of heavy rainfall are possible across much of north and central Georgia as a cold front moves south across the outlook area. Mainly one to two inches of additional rainfall is likely. Locally higher amounts are possible, especially in the higher terrain of the north Georgia mountains. Some localized flooding or isolated flash flooding could occur, especially around creeks, small streams, areas that are urbanized, low-lying, or have poor drainage. Isolated thunderstorms will also be possible late this afternoon and evening. A few storms could become strong to severe during this time, most likely across west Georgia. Gusty winds will be the primary hazard with any severe thunderstorms that develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The Flood Watch will remain in effect until 1 PM Friday afternoon. Some localized flooding or isolated flash flooding will remain possible during this time, especially around creeks, small streams, areas that are urbanized, low-lying, or have poor drainage. Isolated thunderstorms will be possible in central Georgia on Friday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Feb 3, 10:30 PM EST, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 PM EST Thu Feb 3 2022
GAZ089-040430-
Muscogee GA-
1030 PM EST Thu Feb 3 2022
...Strong thunderstorms will impact portions of Muscogee County
through 1130 PM EST...
At 1029 PM EST, a line of strong thunderstorms was along a line
extending from near Talbotton to Phenix City, and moving northeast at
45 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Columbus, North Fort Benning, Bibb City, Upatoi, Saint Marys Hills,
Edgewood, Flat Rock, Highland Park, Laurel Hills, Green Island Hills,
Sand Hill, Battle Park, Vista Terrace, Columbus Metropolitan Airport,
Rose Hill, Midland, Kenwood, Custer Road Terrace, Benning Hills and
Avondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3261 8491 3258 8491 3258 8470 3256 8469
3256 8467 3252 8469 3251 8473 3242 8477
3241 8488 3237 8496 3238 8499 3239 8497
3241 8498 3243 8496 3244 8497 3245 8500
3252 8500 3258 8507 3261 8508
TIME...MOT...LOC 0329Z 247DEG 38KT 3265 8451 3248 8501
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Feb 3, 10:31 PM EST, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1031 PM EST Thu Feb 3 2022
GAZ089-040430-
Muscogee GA-
1031 PM EST Thu Feb 3 2022
...Heavy rain will impact portions of Muscogee County through 1130
PM EST...
At 1030 PM EST, a line of heavy rain showers was along a line
extending from near Talbotton to Phenix City, and moving northeast
at 45 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Columbus, North Fort Benning, Bibb City, Upatoi, Saint Marys Hills,
Edgewood, Flat Rock, Highland Park, Laurel Hills, Green Island Hills,
Sand Hill, Battle Park, Vista Terrace, Columbus Metropolitan Airport,
Rose Hill, Midland, Kenwood, Custer Road Terrace, Benning Hills and
Avondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3261 8491 3258 8491 3258 8470 3256 8469
3256 8467 3252 8469 3251 8473 3242 8477
3241 8488 3237 8496 3238 8499 3239 8497
3241 8498 3243 8496 3244 8497 3245 8500
3252 8500 3258 8507 3261 8508
TIME...MOT...LOC 0330Z 247DEG 38KT 3265 8451 3248 8501
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Feb 4, 12:09 AM EST, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1209 AM EST Fri Feb 4 2022
GAZ078-089-040600-
Harris GA-Muscogee GA-
1209 AM EST Fri Feb 4 2022
...A strong thunderstorm will impact portions of northwestern
Muscogee and central Harris Counties through 100 AM EST...
At 1209 AM EST, a strong thunderstorm was over Bleecker, or 7 miles
west of Smiths, moving northeast at 35 mph.
HAZARD...Winds 40 to 50 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Pine Mountain, Goat Rock Lake, F.d. Roosevelt State Park,
Mountain Hill, Cataula, Mulberry Grove, Lake Harding,
Whitesville-Pine Lake and Fortson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3287 8497 3286 8478 3268 8480 3256 8504
3259 8508 3262 8509 3263 8508 3264 8510
3264 8511 3266 8509 3269 8512 3272 8512
3274 8511 3275 8513
TIME...MOT...LOC 0509Z 233DEG 31KT 3257 8521
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Feb 4, 12:47 AM EST, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1247 AM EST Fri Feb 4 2022
GAZ067-078-040615-
Harris GA-Meriwether GA-
1247 AM EST Fri Feb 4 2022
...A strong thunderstorm will impact portions of southern Meriwether
and northeastern Harris Counties through 115 AM EST...
At 1247 AM EST, a strong thunderstorm was near F.d. Roosevelt State
Park, or near Hamilton, moving northeast at 40 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Greenville, Manchester, Pine Mountain, Woodbury, Warm Springs, F.d.
Roosevelt State Park, Raleigh, Durand and Harris City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3306 8471 3302 8453 3287 8453 3284 8460
3285 8470 3281 8469 3277 8479 3287 8486
3292 8486
TIME...MOT...LOC 0547Z 229DEG 35KT 3281 8485
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Feb 4, 1:20 AM EST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
120 AM EST Fri Feb 4 2022
GAZ056-067>069-040645-
Upson GA-Spalding GA-Meriwether GA-Pike GA-
120 AM EST Fri Feb 4 2022
...A strong thunderstorm will impact portions of south central
Spalding, southeastern Meriwether, Pike and northwestern Upson
Counties through 145 AM EST...
At 120 AM EST, a strong thunderstorm was over Woodbury, or 9 miles
east of Greenville, moving northeast at 40 mph.
HAZARD...Winds up to 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Zebulon, Woodbury, Molena, Williamson, Rover, Hilltop,
Lifsey Springs, Imlac and Hollonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3290 8457 3298 8465 3324 8439 3322 8425
3310 8425
TIME...MOT...LOC 0620Z 229DEG 34KT 3299 8455
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 4, 1:38 AM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
138 AM EST Fri Feb 4 2022
GAZ022-033-034-044-045-055-057-040730-
North Fulton GA-Clayton GA-DeKalb GA-Forsyth GA-Gwinnett GA-Henry GA-
South Fulton GA-
138 AM EST Fri Feb 4 2022
...Continued heavy rain will impact portions of DeKalb, south
central Forsyth, Gwinnett, northwestern Henry, central Fulton and
Clayton Counties through 230 AM EST...
At 137 AM EST, a line of heavy rain was over Chateau Elan, or 9
miles northwest of Winder, moving northeast at 55 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Atlanta, Lawrenceville, Decatur, Jonesboro, Sandy Springs, Roswell,
Johns Creek, Alpharetta, Dunwoody, East Point, Duluth, Forest Park,
Snellville, Suwanee, Riverdale, College Park, Lilburn, Loganville,
Chamblee and Norcross.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3409 8420 3401 8387 3394 8380 3393 8380
3385 8389 3364 8417 3364 8418 3363 8418
3348 8438 3353 8444 3355 8444 3355 8446
3365 8457
TIME...MOT...LOC 0637Z 238DEG 49KT 3410 8382
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 7:14 PM EST | Special Weather Statement | FFC | Haralson, Polk | 46 min |
| Feb 3, 7:17 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 58 min |
| Feb 3, 7:42 PM EST | Special Weather Statement | FFC | Carroll | 18 min |
| Feb 3, 8:11 PM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Spalding, Talbot, Upson | 49 min |
| Feb 3, 8:36 PM EST | Special Weather Statement | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 39 min |
| Feb 3, 8:50 PM EST | Special Weather Statement | FFC | Butts, Lamar, Monroe, Upson | 25 min |
| Feb 3, 9:28 PM EST | Special Weather Statement | FFC | Lamar, Monroe, Talbot, Upson | 32 min |
| Feb 3, 9:37 PM EST | Special Weather Statement | FFC | Cobb, DeKalb, Fulton, Gwinnett | 53 min |
| Feb 3, 10:30 PM EST | Special Weather Statement | FFC | Muscogee | 60 min |
| Feb 3, 10:31 PM EST | Special Weather Statement | FFC | Muscogee | 59 min |
| Feb 3, 10:32 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 42 hr |
| Feb 3, 11:13 PM EST | River Flood Warning | FFC | Forsyth | 16 hr |
| Feb 3, 11:37 PM EST | River Flood Warning | FFC | Dawson, Forsyth | 21 hr |
| Feb 3, 11:43 PM EST | River Flood Warning | FFC | Whitfield | 52 hr |
| Feb 4, 12:09 AM EST | Special Weather Statement | FFC | Harris | 51 min |
| Feb 4, 12:47 AM EST | Special Weather Statement | FFC | Meriwether | 28 min |
| Feb 4, 12:53 AM EST | Flash Flood Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup, Upson | 6 hr |
| Feb 4, 1:20 AM EST | Special Weather Statement | FFC | Pike | 25 min |
| Feb 4, 1:38 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Gwinnett | 52 min |
| Feb 4, 2:40 AM EST | River Flood Warning | FFC | DeKalb | 82 min |
| Feb 4, 2:47 AM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Feb 4, 3:06 AM EST | River Flood Warning | FFC | Gwinnett | 7 hr |
| Feb 4, 3:25 AM EST | Special Weather Statement | FFC | Stewart | 35 min |
| Feb 4, 3:50 AM EST | Special Weather Statement | FFC | Webster | 25 min |
| Feb 4, 3:54 AM EST | Special Weather Statement | FFC | Bibb, Crawford | 36 min |
| Feb 4, 4:03 AM EST | Special Weather Statement | FFC | Macon, Schley, Taylor | 27 min |
| Feb 4, 4:33 AM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 29 hr |
| Feb 4, 4:50 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 7 hr |
| Feb 4, 5:06 AM EST | River Flood Warning | FFC | Cherokee | 28 hr |
| Feb 4, 5:56 AM EST | River Flood Warning | FFC | Lamar, Spalding | 3 hr |
| Feb 4, 6:42 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 5 hr |
| Feb 4, 7:24 AM EST | River Flood Warning | FFC | Dawson | 7 hr |
| Feb 4, 8:25 AM EST | River Flood Warning | FFC | Fayette, Spalding | 18 hr |
| Feb 4, 8:28 AM EST | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 37 hr |
| Feb 4, 8:34 AM EST | River Flood Warning | FFC | Newton, Rockdale | 22 hr |
| Feb 4, 8:44 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 58 hr |
| Feb 4, 9:07 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 48 hr |
| Feb 4, 9:54 AM EST | River Flood Warning | FFC | Gordon | 3 days |
| Feb 4, 11:21 AM EST | River Flood Warning | FFC | Cherokee | 16 hr |
| Feb 4, 11:38 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 4, 1:06 PM EST | River Flood Warning | FFC | Jones | 7 hr |
| Feb 4, 1:55 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 55 hr |
| Feb 4, 5:27 PM EST | River Flood Warning | FFC | Murray, Whitfield | 25 hr |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.